# SDR SIMA200935503

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 13,132 hours, 11,607 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Clamp
- Part number: 54722250
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3211 THE CREW REPORTED DURING CRUISE THAT A NUMBER 1 BLEED LEAK MESSAGE WOULD NOT GO OUT.  THE CREW FOLLOWED AIRCRAFT OPERATING MANUAL PROCEDURES AND SHUT DOWN THE NUMBER 1 ENGINE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO SAT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NUMBER 1 BLEED LEAK MESSAGE NEVER DID CLEAR AFTER LANDING WITH THE PLANE ON THE GROUND AND THE ENGINE OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE D-CLAMP AT THE UPPER BLEED AIR CHECK VALVE IAW EMB 145 AMM 36-11-01.  PERFORMED OPERATIONAL CHECK AND IT WAS GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
